# SDR QXEA9801300

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Dented
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LIFT DUMPER PANEL HAS 3 DENTS ON PANEL ON THE LEFT-HAND WING.  REPAIRED IAW FOKKER SRM 51-70-0, PAGE 6-12.
